# SDR AOC04002

- Difficulty date: July 21, 2004
- Submitted: July 21, 2004
- Operation: General aviation
- Aircraft: N3160L
- Make and model: Cessna TU206F
- Aircraft serial: U20602815
- Engine: Cont TSIO520C
- Engine time: 223 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN2A
- Condition: Damaged
- Location: Engine
- Part time: 223 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FOLLOWING SEVERAL WRITE UPS CONCERNING HIGH CYLINDER TEMP, THE CYLINDERS WERE REMOVED AFTER PREVIOUS LIKE PROBLEMS WITH ANOTHER AIRCRAFT. UPON INSPECTION OF THE CYLINDERS, IT WAS NOTED THAT THREE CYLINDERS HAD UNUSUAL CIRCULAR MARKS ON THE CYLINDER WALLS. NEW ECI CYLINDERS WERE INSTALLED AND CYLINDER TEMP RETURNED TO NORMAL. REMOVED CYLINDERS SENT BACK TO MANUFACTURER.
